# SDR SIMA2019081608007

- Difficulty date: August 8, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14572167004
- Condition: Cracked
- Location: Frame 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING UPPER SUPPORT CRACKED AT FRAME 49R. -C/A-REPAIRED RT WING TO FUSELAGE FAIRING UPPER SUPPORT IAW SRM 53-23-12.
